English version English version
dr hab.
Tadeusz Poreda

Zakład: Zakład modelowania matematycznego
Stanowisko: pracownik emerytowany
Pokój: 153
Telefon: (+48) 42 631-38-60
e-mail: poredat@p.lodz.pl
Dyżur:
Strona WWW: http://im0.p.lodz.pl/~tporeda/

Publikacje naukowe:

  • Adam Wojciechowski, Artur Majewski, Tadeusz Poreda, Przemysław Nowak, Piotr Napieralski, Immersive rehabilitation monitoring system supported with Augmented Reality, Machine Graphics and Vision (8 pkt.), 24 (1) (2015), 3-15
  • Artur Bartoszewicz, Szymon Głąb, Tadeusz Poreda, On algebrability of nonabsolutely convergent series, Linear Algebra Appl., 435 (2011), 1025-1028, JCR
  • Artur Bartoszewicz, Małgorzata Filipczak, Tadeusz Poreda, Densities generated by equivalent measures, Math. Slovaca, 61 (2011), 733-746, JCR
  • Artur Bartoszewicz, Małgorzata Filipczak, Tadeusz Poreda, On density with respect to equivalent measures, Demonstratio Math., 43-1 (2010), 21-28
  • Grzegorz Andrzejczak, Tadeusz Poreda, On a generalized Sturm-Liouville problem, Folia Math., 17 (2010), 17-22
  • Tadeusz Poreda, Wiesława Poreda, On the Sums of Two Quasi-Continuous Functions with Closed Graphs, Real Anal. Exchange, 15 (2009), 413-422
  • Tadeusz Poreda, Anna Szadkowska, The Cauchy problem for certain generalized differential equations of second order, Demonstratio Math, 35 (2002), 773?782
  • Tadeusz Poreda, Holomorphic solution of nonlinear generalized differential equations, Acta Univ. Lodz. Folia Math., 7 (1995), 69?75
  • Jerzy Kalina, Tadeusz Poreda, On the certain dependence of the solution of the differential equation for maps of Banach space into Banach space upon the initial conditions, Zeszyty Naukowe PŁ, 23 (1993), 93?105
  • Tadeusz Poreda, On generalized differential equations in Banach spaces, (rozprawa habilitacyjna), Dissertationes Math., 310 (1991), JCR
  • Tadeusz Poreda, On the geometrical properties of the starlike maps in Banach spaces, Matematyczne, Zeszyty Naukowe WSP Bydgoszcz, 12 (1991), 59?71
  • Tadeusz Poreda, Generalized differential equations for maps in Banach space into Banach space, Comment. Math., 30 (1990), 141?146
  • Henryk Dębiński, Tadeusz Poreda, Anna Szadkowska, On the stability of the generalized linear differential equation of first order in Banach spaces, Demonstratio Math., 23 (1990), 1-11
  • Tadeusz Poreda, On some topological properties of the class of normalized and starlike maps of unit polydisk in C?, Acta Univ. Lodz. Folia Math., 3 (1989), 87?93
  • Tadeusz Poreda, On the geometrical properties of local diffeomorphisms in Banach spaces, Comment. Math., 21, 9 (1989), 71?77
  • Tadeusz Poreda, On the univalent subordination chains of holomorphic mappings in Banach spaces, Comment. Math., 28, 2 (1989), 295?304
  • Tadeusz Poreda, Anna Szadkowska, On the holomorphic solutions of certain differential equations of first order for the mappings of the unit ball in C? into C?, Demonstratio Math, 22, 4 (1989), 983-996
  • Ewa Marciniak, Tadeusz Poreda, On the coefficients of the quasi ? starlike maps of the unit polydisk in C?, Zeszyty Naukowe PŁ, 21 (1989), 57?68
  • Ewa Marciniak, Tadeusz Poreda, On the parametric representation of starlike maps of the unit ball in C? into C?, Demonstratio Math., 21 (1988), 345?355
  • Tadeusz Poreda, On the univalent holomorphic maps of the unit polydisc in C? which have the parametric representation I ? the geometrical properties, Ann. Univ. Mariae Curie-Skłodowska, Sect. A, 14 (1987), 105?113
  • Tadeusz Poreda, On the univalent holomorphic maps of the unit polydisc in C? which have the parametric representation II ? the necessary conditions and sufficient conditions, Ann. Univ. Mariae Curie-Skłodowska, Sect. A, 15 (1987), 114?121
  • Ewa Marciniak, Tadeusz Poreda, On the starlike normalized maps of the unit polydisk in C?, Zeszyty Naukowe PŁ, 19 (1986), 57?68
  • Tadeusz Poreda, On some classes of holomorphic vector functions, (rozprawa doktorska) Ann. Pol. Math., XLI (1983), 259?270, JCR
  • Tadeusz Poreda, Estimation of coefficients in generalized class of Caratheodory functions of two variables, Zeszyty Naukowe PŁ, 13. (1981), 99?104
  • Tadeusz Poreda, On structure of coefficients of quasi-starlike functions, Zeszyty Naukowe PŁ, 8 (1976), 69 ? 79

Książki:

  • Jacek Jędrzejewski, Tadeusz Poreda, Algebra Liniowa z Elementami Geometrii Analitycznej, Wydawnictwo Politechniki Łódzkiej, 2011

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65